# SDR DL73S050614

- Difficulty date: October 13, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 53,427 hours, 42,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410513
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 24 LONGITUDINAL OVERWING FLOORBEAM WAS MODIFIED USING A PREVIOUSLY ACCEPTALBE C-CHANNEL THAT IS NOT ACCEPTABLE PER AD 2001-17-18.  CRACKS WERE FOUND IN THE BEAM AFT WEB AND WEB DOUBLER.  C-CHANNEL WAS REPLACED.  WEB REPAIR DOUBLER WAS INSTALLED, AND CRACKS WERE REMOVED PER ER/A 451073-14AD.
